... still having a little problem focusing so my doctor increased my dose to 54 and after that I felt like the med did not work I started feeling numb nervous and I was angry all the time do you think my dose is too high and if i lower the dose will i face any withdrawal symptoms?Thanks
First, do not change the dose at all without the Dr's ok. 2nd, it may not be right for you, I'm not sure increasing was the right thing, but hey, not for me to say. Maybe a gradual wean off over 2-3 weeks (or longer, you didn't say how long you've been on it). is in order. Then is the prim time to either try something else, or, re-start at the low dose and work up gradually, you may find less than 36 helping more. Trick is, once it's in your system each change takes 2-3 weeks to really kick in, it can get very hard to track when changes are made too suddenly.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 4 answers
Posted 10 Apr 2012 • 3 answers
My 18 yer old son was recently diagnosed with ADHD and started with Concerta in November. He went to
Posted 22 Jan 2013 • 2 answers
Posted 20 Mar 2016 • 1 answer
Posted 17 Aug 2017 • 0 answers